# SDR HYIA20250106001

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Tecnam P2012
- Aircraft serial: 024US
- Aircraft time: 2,411 hours, 2,800 cycles
- Engine: Lyc TEO540C1A
- Engine time: 2,406 hours, 2,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON APPROACH THE LEFT FIRE CAS MESSAGE APPEARED, THERE WERE NO OTHER FIRE INDICATIONS AND UPON LANDING THE MESSAGE EXTINGUISHED. MAINTENANCE INSPECTED AND SUSPECTED DAMAGE AT THE FIRE DETECTOR POSITION 1, REPLACED THE FIRE DETECTOR WITH NO OTHER DEFECTS NOTED.
